A family of non-quasiprimitive graphs admitting a quasiprimitive 2-arc transitive group action

Fang, XG, Havas, G and Wang, J (1999) A family of non-quasiprimitive graphs admitting a quasiprimitive 2-arc transitive group action. European Journal of Combinatorics, 20 6: 551-557.

Author Fang, XG
Havas, G
Wang, J
Title A family of non-quasiprimitive graphs admitting a quasiprimitive 2-arc transitive group action
Journal name European Journal of Combinatorics   Check publisher's open access policy
ISSN 0195-6698
Publication date 1999
Sub-type Article (original research)
Volume 20
Issue 6
Start page 551
End page 557
Total pages 7
Place of publication London
Publisher Academic Press
Collection year 1999
Language eng
Subject C1
780101 Mathematical sciences
280405 Discrete Mathematics
Abstract Let Gamma be a simple graph and let G be a group of automorphisms of Gamma. The graph is (G, 2)-arc transitive if G is transitive on the set of the 2-arcs of Gamma. In this paper we construct a new family of (PSU(3, q(2)), 2)-arc transitive graphs r of valency 9 such that Aut Gamma = Z(3).G, for some almost simple group G with socle PSU(3, q(2)). This gives a new infinite family of non-quasiprimitive almost simple graphs. (C) 1999 Academic Press.
Keyword Mathematics
Maximal-subgroups
Automorphism-groups
Exceptional Groups
Lie Type
Finite
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Information Technology and Electrical Engineering Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Access Statistics: 48 Abstract Views  -  Detailed Statistics
Created: Tue, 10 Jun 2008, 14:36:20 EST